# SDR 4AER2016FA0000223

- Difficulty date: April 15, 2016
- Submitted: May 10, 2016
- Operation: General aviation
- Aircraft: N304AS
- Make and model: Boeing 737-400
- Aircraft serial: 25430
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 58,642 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT WING L/E SKIN ABOVE OTBD KRUEGER FLAP CRACKED.  REMOVED LEFT OTBD KRUEGER FLAP TO FACILITATE MAINTENANCE.  CUT AND REMOVED DAMAGED SECTION OF THE SKIN IAW SRM 57-41-01, FIGURE 202, REPAIR 9, REV 91.  ACCOMPLISHED HFEC OF DAMAGE AREA AND FASTENER HOLES IAW SRM 57-41-01, FIG 202, REPAIR 9, REV 91.  ACCOMPLISHED HFEC OF SURROUNDING AREA IAW NDTM, PART 6, PROCEDURE 23, REV 117.  NO CRACKS DETECTED.  FABRICATED PREPPED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 57-41-01, REV 92.  INSTALLED LT OTBD KRUEGER FLAP SUBSEQUENT TO REPAIRS.
